U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 24-year-old female asked:

Im taking the antibiotic cipro (ciprofloxacin) for a uti. im having stomach bloating and gas from the cipro (ciprofloxacin). what can i eat/take to help the upset stomach?

1 doctor answer3 doctors weighed in
Dr. Minghsun Liu
Infectious Disease 21 years experience
Probiotics: You could consider taking probiotics products like kefir - which is inexpensive and readily available in most markets. You can also consider more expensive products like Bio-K which you can find in Whole Food. Try to take the refrigerated formulatoin since they tend to contain higher live bacteria count. Twice a day with meals while you are on antibiotics and a few days after antibiotics is done.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 5, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.